Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by Ruth on August 24, 1999, at 21:17:16

In reply to Re: PARNATE: HELP, posted by Kim on August 24, 1999, at 4:47:45

Hi Robin-
I too had problems with dizziness for awhile. I had been on medication for high blood pressure and when I stopped that it helped. The postural hypotension (dizziness when standing up) can be helped by getting up more slowly and being sure that you have enough liquid.

> Hi Robin,
> I had dizziness (mostly postural hypotension) when I first started Parnate. I've been on it for almost 2 years now, and am never dizzy. I don't remember exactly when it stopped, but it must not have taken too long or I'd remember it!
> Drinking lots of water seemed to help for some reason.
> Hope you feel better soon,
> Kim




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ruth thread:10590